# SDR CA140326020

- Difficulty date: March 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 182Q
- Aircraft time: 3,840 hours
- Engine: Cont O470U
- Propeller: Mcauly C2A34C204
- System (JASC): 6114 · Propeller Hub Section
- Part: Bearing
- Condition: Corroded
- Location: Prop Hub
- Part time: 415 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROP WAS TESTED DURING A ROUTINE INSPECTION FOR OPERATION.  ROUGHNESS WAS NOTED IN CYCLING THE PROPELLER.  INVESTIGATION DETERMINED THAT THE BEARINGS AND PRE-LOAD BEARINGS WERE ROUGH DUE TO PITTING.  PROP REMOVED FOR O/H.
